MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Restenosis (4576)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent (a 7.0 x 125mm stent) to treat a denovo lesion of the superficial femoral artery (sfa) proximal third in the right leg.A contralateral approach was used and the lesion was pre-dilated with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was post-dilated with pta.The site reported that on (b)(6) 2023, a restenosis of treated segment (target lesion) was identified.The patient was seen in the clinical office on (b)(6) 2023 with some right leg discomfort.Duplex ultrasound (dus) showed high-grade velocities in proximal and mid sfa with significant dropping flows distal to this and decreasing ankle brachial indexes (abis).A right leg angiogram was conducted on (b)(6) 2023.The event was successfully treated with medication and percutaneous intervention, which involved a pta / standard balloon angioplasty of the sfa proximal third and anterior tibial artery on(b)(6) 2023 with good results.It was reported as a target lesion revascularisation (tlr) / target vessel revascularisation (tvr).The event of restenosis was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related.The patient outcome was reported as resolved/recovered and the device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.3.And b.5.Were updated to reflect the date of onset and updated distal segment details, sections d.3.And g.1.Were updated to reflect veryan's address, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason.Section h.11.Was updated to reflect the sections changed in this report.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6)2022, the patient was implanted with one biomimics 3d (bm3d) stent (a 7.0 x 125 mm stent) to treat a denovo lesion of the superficial femoral artery (sfa) proximal third in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site reported that on (b)(6)2023, a restenosis of treated segment (target lesion) was identified.The patient was seen in the clinical office on (b)(6)2023 with some right leg discomfort.Duplex ultrasound (dus) showed high-grade velocities in proximal and mid sfa with significant dropping flows distal to this and decreasing ankle brachial indexes (abis).A right leg angiogram was conducted on (b)(6)2023.The event was successfully treated with medication and percutaneous intervention, which involved a pta / standard balloon angioplasty of the sfa proximal third and anterior tibial (at) distal third artery on (b)(6)2023 with good results.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The event of restenosis was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related.The patient outcome was reported as resolved/recovered and the device remains implanted.Additional information received on 14-nov-24 by veryan updated the date of onset of the event to 23-jan-23 and also updated the distal segment treated during the intervention to the at distal third.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key16479206
Report Number3011632150-2023-00028
Device Sequence Number14240516
Product Code NIP
UDI-Device Identifier05391526850497
UDI-Public(01)05391526850497(17)221007(11)210308(10)0000076765
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2022
Device Model Number142122-15
Device Catalogue Number142122-15
Device Lot Number0000076765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight91 KG